Skip to Content

Can oxyodone and hydrocodone be combined for stronger relief!!?

Responses (4)

ace_rick 21 Sep 2011

You must not combine 2meds yourself.This is a very serious thing to do.You ought to ask your dr.about it.And I doubt that your dr.would allow such thing.Be carful.ace

arcanoidcyst16 21 Sep 2011

No!!It is not the safest thing to do and I really don't recommend it.That's all I can say about it.

DzooBaby 22 Sep 2011

I have seen long acting oxycodone used with hydrocodone as a breakthrough but if you are talking about using both short acting versions together then no, probably not a good idea-for one thing it can be too much acetaminophen. If you are taking a version of oxycodone without acetaminophen then I would discuss it with your Dr. Dont take the two together without your drs approval. It could be very dangerous and it could actually depress your respirations (breathing) and can possibly kill you. These medications are nothing to experiment with!

arcanoidcyst16 26 Sep 2011

Great job dzoobaby.Thumbs up!!!

LoveBug323 22 Sep 2011

Noooooo!!! This is extremely dangerous and could/would cause a depression in breathing, if you happen to fall ASLEEP... Death would be
imminent! Please Please do not use together! Any other questions feel free to ask us, I am not all knowing but have been on pain medication for almost 8 years and have enough knowledge to help answer questions just as the others here, They are Great People who care even though Miles are between us... God Bless
LoveBug

arcanoidcyst16 26 Sep 2011

I agree mixing them can be very dangerous and can depress your breathing.It should be discussed with either your doctor or an approved healthcare physician or professional.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is Talwin NX stronger than Hydrocodone?

Posted 18 Oct 2009 1 answer

Vicodin?

Posted 20 Apr 2010 3 answers

Any advice on stronger pain relief?

Posted 30 Nov 2010 1 answer